# SDR FDEA202310231789

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300*
- Aircraft serial: 874
- Aircraft time: 21,664 hours, 12,535 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018220
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK COMPT SEAT TRACK AT FR56-FR57.2, Y0 REQUIRES EVALUATION   FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK SEAT TRACK AT FR56-FR57.2, Y0 WAS EVALUATED AND   FOUND IN CONFORMITY WITH A300-600F SRM53-10-16 FIG.201. EO: 6-5100-7-5000 D7 PT1 WAS   COMPLETED TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
